Hi, yes it is in the sense that it is used for the same reasons as seroquel. Also, it has some of the same possible side effects, such as tardive dyskinesia, which i suffer from. Risperidone is arguably just as effective. Bear in mind that although it isn't the worst thing, weight gain is linked strongly to risperidone, it is very likely you could experience it. Both seroquel and risperidone are used primarily for schizophrenia and bipolar, but it can be used for depression. Have you tried any anti-depressants in the past?
Hello bennrita. Just to add to what Delila said, well, confirm, definite weight gain, in regards to the seroquel. I can certainly testify to that. I know of resperidone, heard it mentioned and so on. Never knew anyone to having taken though. A first for me, in as much if you are planing to take it, or are on respieridone, could you, if at all possible, touch base so to speak and let me or us know how you are doing, while taking it. That would appreciated, best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 2 answers
Posted 14 Oct 2009 • 3 answers
Posted 13 Nov 2011 • 1 answer
Posted 26 Apr 2012 • 4 answers
Posted 13 Jul 2014 • 2 answers